# SDR ASOA2013021803036

- Difficulty date: February 5, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N682BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7691
- Aircraft time: 20,463 hours, 19,347 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT FUEL ACCESS HOLE 650AB HAS MULTIPLE INDICATIONS NOTED ON LANDING INBD SIDE APPROX 6.0" IN LENGTH 80 PERCENT FSH, FAILED NDT INSPECTION.  REPAIRED IAW REO 601R-57-21-030.
